Home Health & Wellbeing
Need support urgently? Head to this thread.

Spots - why oh why

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
I have so many spots and they are really getting me down. They started when I came off Dianette and changed contraceptive pills, - I have now gone back to Dianette but there is no improvement in my skin yet - does anyone know how long they take to kick in?

I am just feeling really depressed about it - I'm 27 for goodness sake, not 12! I thought you were supposed to grow out of this kind of thing...

I am getting to the stage where i don't want to go out the house as I feel like everyone is staring at me. :( :no:

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    i find sun helps alot.....but that can be tricky at times (bloody weather) If its really bad then go to your doctor and see what they suggest?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Ballerina wrote:
    i find sun helps alot.....but that can be tricky at times (bloody weather) If its really bad then go to your doctor and see what they suggest?

    Obviously her doctor suggested dianette!



    fairyloveheartX, perhaps you should consider asking for a referral to a dermatologist. Acne at 27 isn't uncommon, but it shouldn't really be occuring.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    i missed the word ''back'' sorry! :blush:
Sign In or Register to comment.